# SDR ASOA2012062701828

- Difficulty date: June 18, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 601R383381
- Condition: Corroded
- Location: Service Door
- Part time: 986,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ANGLE AT FS 319 IS CORRODED.  R & R SVC DOOR ANGLE WITH A NEW SERVICEABLE ANGLE IAW SRM 51-42-06 AND 51-41-02 .
